# SDR SWAA2022021679271

- Difficulty date: July 18, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 67,162 hours, 39,420 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING VERTICAL BULB SEAL RETAINER AFT OF #2 ENGINE AFT STRUT CRACKED / REMOVED AND REPLACED BULB SEAL RETAINER ON RIGHT WING AFT OF #2 ENGINE AFT STRUT PER SRM 51-40-02 AND MM 20-50-11
